# SDR SIMA200824604

- Difficulty date: August 30, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3248 CREW REPORTED ON ABORTED TAKE OFF DUE TO NO TORQUE INDICATING ON NR 2 ENGINE, NO BOTTOM GOVERNING AND PROP RPM WILL NOT COME ABOVE 1000 RPM.  ACFT REMOVED FROM SERVICE. PERFORMED GROUND RUN IAW SAAB AND GE MM NO FAULTS FOUND ACFT RETURNED TO SERVICE.
